# SDR SIM2008F00014

- Difficulty date: June 2, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4859 - CREW NOTED ON GROUND THAT SEVERAL EMERGENCY LIGHTS WILL NOT ILLUMINATE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 EMERGENCY BATTERY IAW AE WC NR 33-700-19.  OPERATIONAL CHECK GOOD NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE. (A)
